# SDR 2000ZZZX736

- Difficulty date: July 28, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bearing
- Part number: 430124203
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 836 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREARING HAS EXCESSIVE PITTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
